# SDR 2001UALA00429

- Difficulty date: April 4, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Aircraft time: 65,530 hours, 37,285 cycles
- Engine: Pwa JT8D15
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FUEL QUANTITY INDICATION WAS ERRATIC DURING FUEL TRANSFER FROM THE NR 1 FUEL TANK. SUPPLEMENTAL DATA UPDATE.  REPLACED INDICATOR.
